MAUDE Adverse Event Report: ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 3/6/2023, it was reported by a sales representative via email that the eyelet of one of the swivelocks from an ar-2600sbs-10 knotless speedbridge¿ implant system, was pulled out.After inserting the swivelock successfully, the surgeon was trying to shuttle a repair suture through the swivelock link shuttle stitch, and as it was being converted, the eyelet pulled out through the center of the swivelock, which caused a failure of the knotless construct.This was discovered during an rcr procedure on (b)(6) 2023.The case was completed with the rest of the swivelocks from the kit.The broken eyelet was removed from inside the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16608926
Report Number1220246-2023-06478
Device Sequence Number17420756
Product Code MAI
UDI-Device Identifier00888867369658
UDI-Public00888867369658
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Device Catalogue NumberAR-2600SBS-10
Device Lot Number15046415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/24/2023
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown